Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/26649
Title: ON A NEUMANN PROBLEM AT RESONANCE FOR NONUNIFORMLY SEMILINEAR ELLIPTIC SYSTEMS IN AN UNBOUNDED DOMAIN WITH NONLINEAR BOUNDARY CONDITION
Authors: Hoang, Quoc Toan
Bui, Quoc Hung
Keywords: semilinear elliptic equation;non-uniform;Landesman-Lazer condition;minimum principle
Issue Date: 2014
Publisher: KOREAN MATHEMATICAL SOC, KOREA SCIENCE TECHNOLOGY CTR 202, 635-4 YEOKSAM-DONG, KANGNAM-KU, SEOUL 135-703, SOUTH KOREA
Citation: ISIKNOWLEDGE
Abstract: We consider a nonuniformly nonlinear elliptic systems with resonance part and nonlinear Neumann boundary condition on an unbounded domain. Our arguments are based on the minimum principle and rely on a generalization of the Landesman-Lazer type condition.
Description: BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY Volume: 51 Issue: 6 Pages: 1669-1687 Published: NOV 2014
URI: http://repository.vnu.edu.vn/handle/VNU_123/26649
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS05183.pdf
  • Description : 
  • Size : 1.13 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.